On Heegner points of large conductors

Khare, Chandrashekhar ; Rajan, C. S. (2001) On Heegner points of large conductors Mathematical Research Letters, 8 (3). pp. 275-278. ISSN 1073-2780

Full text not available from this repository.

Official URL: http://www.intlpress.com/_newsite/site/pub/pages/j...


Given a parametrisation of an elliptic curve over Q by a Shimura curve, we show that the images of almost all Heegner points are of infinite order.

Item Type:Article
Source:Copyright of this article belongs to International Press.
ID Code:95365
Deposited On:06 Nov 2012 12:15
Last Modified:06 Nov 2012 12:15

Repository Staff Only: item control page